# SDR SWAA2025072182319

- Difficulty date: June 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND RBL 6 AT AIR CONDITIONING BAY .   REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND RBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G STEP. 9.D; AND SRM 51-40-04-0G.
